Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 6, No 2 (2012)

Font Size:  Small  Medium  Large

Algebraic characterizations for reductions problems

Anjeza Krakulli, Elton Pasku

Abstract


We give algebraic characterizations for a reduction system to be respectively Noethe-rian and confuent, and for a Noetherian reduction system to be confuent. The characterization of a confuent reduction system (A, ->) is based on a relationship between the confluence of the system and the exactness of the colimit functor colim: Ab^A -> Ab, where A is a certain small category arising from the system.


Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.